# SDR C2XA05CL018

- Difficulty date: March 25, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 14,677 hours, 10,920 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 4951680
- Part serial: 0323
- Condition: Bypassing
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE - THE CREW REPORTED A STRONG FUEL SMELL AFTER THE APU WAS STARTED.  MAINTENANCE REMOVED AND REPLACED THE APU BLEED VALVE AND THE OPERATIONAL CHECKS WERE GOOD, AND NO FUEL SMELL WAS DETECTED.
